Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An introductory account of the arithmetical theory of algebraic numbers and its recent developments


Author: L. J. Mordell
Journal: Bull. Amer. Math. Soc. 29 (1923), 445-463
DOI: https://doi.org/10.1090/S0002-9904-1923-03793-2
MathSciNet review: 1560792
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03793-2